# SDR 2007UALA04464

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510616
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT OUTBOARD END BS 287 AT FWD LOWER CORNER OF R-1 DOOR CUTOUT.  SUSPECT MOISTURE CONTAMINATION.  REMOVED DAMAGED SECTION OF CAP AND FABRICATED CAP SECTION, ANGLES AND STRAPS AND INSTALLED PER SRM 53-00-51. ACFT OK FOR SERVICE.
